# SDR SWIA202164042

- Difficulty date: September 11, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 628 STR 15 & 16L CRACKED    FOUND DURING NDT INSPECTION OF FS 625 SPLICE   SPAR & WEB INSPECTION    (C CHECK RO 1/20/22)   REMOVED AND REPLACED FS 628 STR 15L AND 16L ANGLES IAW CRJ200 SRM 51-24-38, SRM 51-42-21 FABRICATED REPLACEMENT PARTS, PARTS IDENTIFIED AS AVMAX PN WO 51264 WC 2569 IAW AVMAX QUALITY BULLETIN NO. 2012-08-002 REV 5
